# SDR REXA2015123101245

- Difficulty date: December 31, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 20,180 hours, 13,019 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MSG AFTER TAKEOFF RAN NON-NORMAL CHECKLIST.  CHECKED ON ARRIVAL & FOUND NOSE STRUTS COMPLETE FLAT.  SERVICED NOSE STRUTS WITH OIL & NITROGEN IAW AMM 12-12-32.  ALL GEAR EXTENSION & RETRACTION CHECK PERFORMED IAW AMM 32-30-00.  ALL CHECKED GOOD.
